# SDR SWIA200718133

- Difficulty date: March 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,491 hours, 9,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LBL9 HAS CRACKED CLIP ON OUTBOARD SIDE, DISCOVERED ON C-CHECK INSPECTION.  REPLACED CLIP AT STATION 280 LBL9 P/N 601R31113-57 IAW CRJ200 SRM 51-42-20 PGS 23-24.
